Alert archive / New Jersey / Areal Flood Warnings in 2020

Areal Flood Warning 29, NWS Philadelphia/Mount Holly

August 4, 2020Cumberland County, Salem County, New Jersey

NWS Philadelphia/Mount Holly issued this areal flood warning at Aug 4, 2020, 4:37 PM EDT for Cumberland County, Salem County, New Jersey. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 4, 2020, 4:37 PM EDT (20:37 UTC)
Expired
Aug 5, 2020, 2:30 AM EDT
In force
10 hr
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Flood severity
None

Counties Cumberland County, NJ, Salem County, NJ

The radar

The Dover AFB radar (KDOX), 77 km from the middle of the area, began a volume at 20:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 12:00Z, 8.6 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 12:00Z on 2020-08-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 472 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 12:00Z on 2020-08-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 254 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
472 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
648 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
254 m²/s²
0-3 km storm-relative helicity
273 m²/s²
Significant tornado parameter
0.8
Supercell composite
2.9

Open this sounding in Storm Lab

The text

As transmitted.

367 
WGUS41 KPHI 042037
FLWPHI

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mount Holly NJ
437 PM EDT Tue Aug 4 2020

NJC011-033-050030-
/O.NEW.KPHI.FA.W.0029.200804T2037Z-200805T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cumberland NJ-Salem NJ-
437 PM EDT Tue Aug 4 2020

The National Weather Service in Mount Holly NJ has issued a

* Flood Warning for...
  North central Cumberland County in southern New Jersey...
  Southeastern Salem County in southern New Jersey...

* Until 830 PM EDT.

* At 435 PM EDT, reporting gauges indicate flooding occuring along 
  the Cohansey River at Seeley. Up to 3 inches inches of rain fell 
  earlier. Any additional rain is expected to be light. However, it 
  will take time for runoff to recede.

* Some locations that could experience flooding include...
  Bridgeton, Shiloh, Seabrook Farms and Fairton. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Protecting yourself from immediate threats to life and safety shall
take priority.  Whenever possible, as long as it does not cause
greater harm, all COVID-19 protective action guidance should be
followed.

Turn around...don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.

&&

LAT...LON 3959 7525 3938 7518 3938 7527 3957 7531

$$

SFJ
3 follow-up statements
135 
WGUS41 KPHI 042350
FLWPHI

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mount Holly NJ
750 PM EDT Tue Aug 4 2020

NJC011-033-051230-
/O.EXT.KPHI.FA.W.0029.000000T0000Z-200805T1230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cumberland NJ-Salem NJ-
750 PM EDT Tue Aug 4 2020

The National Weather Service in Mount Holly NJ has extended the

* Flood Warning for...
  North central Cumberland County in southern New Jersey...
  Southeastern Salem County in southern New Jersey...

* Until 830 AM EDT Wednesday.

* At 745 PM EDT, minor flooding was occurring along the Cohansey 
  River. The minor flooding is expected to continue overnight.

* Some locations that could experience flooding include...
  Bridgeton, Shiloh, Seabrook Farms and Fairton. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Protecting yourself from immediate threats to life and safety shall
take priority.  Whenever possible, as long as it does not cause
greater harm, all COVID-19 protective action guidance should be
followed.

A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions.

&&

LAT...LON 3959 7525 3938 7518 3938 7527 3957 7531

$$

Iovino
724 
WGUS81 KPHI 050246
FLSPHI

Flood Statement
National Weather Service Mount Holly NJ
1046 PM EDT Tue Aug 4 2020

NJC011-033-051230-
/O.CON.KPHI.FA.W.0029.000000T0000Z-200805T1230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cumberland NJ-Salem NJ-
1046 PM EDT Tue Aug 4 2020

...A FLOOD WARNING REMAINS IN EFFECT UNTIL 830 AM EDT WEDNESDAY FOR
NORTH CENTRAL CUMBERLAND AND SOUTHEASTERN SALEM COUNTIES...

At 1040 PM EDT, minor flooding was occurring along the Cohansey 
River. The minor flooding is expected to continue overnight, with 
the river forecast to return within its banks early on Wednesday 
morning.

Some locations that could experience flooding include...
Bridgeton, Shiloh, Seabrook Farms and Fairton. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Protecting yourself from immediate threats to life and safety shall
take priority.  Whenever possible, as long as it does not cause
greater harm, all COVID-19 protective action guidance should be
followed.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

A Flood Warning means that flooding is imminent or occurring. All 
interested parties should take necessary precautions.

&&

LAT...LON 3959 7525 3938 7518 3938 7527 3957 7531

$$

Iovino
813 
WGUS81 KPHI 050630
FLSPHI

Flood Statement
National Weather Service Mount Holly NJ
230 AM EDT Wed Aug 5 2020

NJC011-033-050640-
/O.CAN.KPHI.FA.W.0029.000000T0000Z-200805T1230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cumberland NJ-Salem NJ-
230 AM EDT Wed Aug 5 2020

...THE FLOOD WARNING HAS BEEN CANCELLED FOR NORTH CENTRAL CUMBERLAND
AND SOUTHEASTERN SALEM COUNTIES...

Flood waters have receded and are no longer expected to pose a 
threat to life or property. Please continue to heed any road 
closures.

LAT...LON 3959 7525 3938 7518 3938 7527 3957 7531

$$

CMS

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Aug 4, 3:37 PM EDT, 1 hour earlier.

Area forecast discussion, Aug 4, 3:37 PM EDT, 1 hour before
Area Forecast Discussion
National Weather Service Mount Holly NJ
337 PM EDT Tue Aug 4 2020

.SYNOPSIS...
Tropical Cyclone Isaias is north of New Jersey and will continue
to track into New England this evening. High pressure will begin
to build in from the west later this week as a weak frontal
boundary remains stalled across the Mid-Atlantic.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
Tropical Storm Isaias is north of New Jersey and will continue
to track to the north and east tonight. Some lingering rain
continues across the southern Poconos and northern New Jersey,
but otherwise, the heavy rain has ended. The Flash Flood Watch
has been cancelled, although there is lingering areal flooding
and river flooding across the region.

Winds have turned or will turn west shortly, but still gusting
fairly strong. Winds should diminish shortly after sunset.

An upper trough with strong shortwave energy will nose in from
the west later tonight, and additional scattered showers and
thunderstorms may develop this evening before ending after
midnight.

A warm and muggy night on tap with lows in the 60s.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/...
Surface high pressure builds in from the west during the day,
but some shortwave energy will approach from the west as the
base of that trough lifts north of the region. Most of the area
should be dry and sunny, but cannot rule out isolated showers
and thunderstorms in the afternoon across southern areas. Warm
and humid with highs in the 80s.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
A fairly typical but overall quieter summer pattern is expected
for the long term forecast. The mean upper level trough over
the east will lift out but the mid Atlantic region will remain
in a fairly moist W/SW flow regime around high pressure ridging
over the western Atlantic. This will result in chances for
scattered showers/storms most days that will be mainly diurnally
driven meaning the best chances will be in the afternoon and
early evening. Temperatures will be around average for this time
of year.

&&

.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.

Into the evening...Rapidly improving CIGS/VSBYS early with rains
departing NE. VFR by 20/21z for the N/NE most sites. Strong W winds
with gusts 40 to 50 knots early then the gusts will decrease back
closer to 20 kts by sunset.

Tonight...VFR. Decreasing clouds. Decreasing winds. Areas of fog
possible after midnight. I will likely include some fog in TAFS with
AMDS this afternoon.

Wednesday...VFR conditions expected with some few/sct daytime CU
expected. Winds mostly W to SW at 5 to 10 knots.

Outlook...

Wednesday night through Saturday...Mostly VFR. Scattered
SHRA/TSRA possible each afternoon/evening that would result in
brief sub-VFR conditions at a given terminal. Fog may develop
during the overnight. Winds east to northeast Thursday through
Saturday. LGT/VRB at night. Moderate confidence.

&&

.MARINE...
Tonight...Tropical Storm conditions will end this evening, and
Small Craft Advisories will probably be needed for several hours
as conditions improve.

Wednesday...Lingering 5 foot seas possible in the morning,
otherwise, sub-SCA conditions with SW winds around 10 kt. Ocnl
gusts to 20 kt possible in the afternoon.

Outlook...

Wednesday night through Saturday...Sub-advisory winds/seas
expected through the period. Chances of showers/storms through
the period, especially in the afternoon/evening hours.

Rip Currents...

On Tuesday, impacts from Isaias will increase the rip-current risk
level to high. In addition, high surf is expected. A rip
current risk statement and high surf advisory are in effect for
this period, so in conclusion Tuesday will not be a good day to
be at the beach.

The rip current risk will likely remain elevated on Wednesday.

&&

.HYDROLOGY...
Between 3 and 6 inches of rain, with localized amounts of 8 to 9
inches, have fallen across much of southeast Pennsylvania,
western New Jersey, and Delmarva. Flooding continues across
these areas. Please refer to any Flood Warnings for details.

&&

.TIDES/COASTAL FLOODING...
The coastal flooding impacts from Isaias remain very uncertain
at this time. Models notoriously handle fast-moving, intense
cyclones poorly in our area, as the short duration of onshore
flow competes with the strength of the winds. These competing
impacts and sensitivities are not well understood from a
modeling standpoint, leading to rather large spread in the model
guidance.

Coastal flooding impacts are expected across the area today,
with four different regions we will be monitoring. The first,
and potentially most significant, is for the eastern shore of
Chesapeake Bay, where surge will likely move northward during
the day. What is unclear, however, is the strength of this
surge. Model guidance is particularly poor for these areas, and
the output the past couple of days seems unrealistically low.
However, the extent of impacts remains quite unclear. At this
point, there is potential for moderate flooding, which requires
continuation of the coastal flood warning. However, it is
possible impacts will be less significant/widespread. We will
likely not have a better idea of impacts until after daybreak,
when gauges in lower Chesapeake Bay begin to respond.

The second area is Delaware Bay. The real question here will be
the timing of the surge relative to the astronomical high tide.
With guidance trending a little faster with the surge, the
timing looks a little less favorable for coincidence of peak
surge and astronomical high tide for the Delaware Bay sites.
Nevertheless, the strength of southeast winds in advance of
Isaias may compensate much more readily than models suggest. A
coastal flood advisory has been issued here for the entire day
given the uncertainty of peak surge timing.

The third area is the tidal Delaware River. Here, confidence is
increasing that minor flooding will occur during the afternoon,
as predecessor southeast winds will likely combine with
freshwater runoff to lead to a period of tidal flooding from
early afternoon to early evening. As with Delaware Bay,
confidence is not particularly high on exact timing of flooding,
so have issued a coastal flood advisory for a broader period of
time than normal (11 am to 8 pm).

The fourth area is the Atlantic coast. As with Delaware Bay,
timing of the strongest surge appears to occur between
astronomical high tides. However, the strength of onshore flow
and exacerbating behavior of wave runup will likely produce
areas of flooding. Of particular concern is back bays that are
susceptible to southeast flow, which can act to trap water.
Barnegat Bay and Little Assawoman Bay are particularly
susceptible in these regimes, and these areas may experience
more widespread/significant flooding. Confidence is pretty low
in general for the coast, but given the very strong onshore flow
expected today, suspect at least some impacts in the especially
vulnerable spots are likely.

&&

.EQUIPMENT...
The NOAA Weather Radio All-Hazards broadcast from Hibernia Park
Pennsylvania (Station WNG-704) remains off the air.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Tropical Storm Warning for PAZ070-071-101>106.
     Coastal Flood Advisory until 8 PM EDT this evening for PAZ070-
     071-106.
NJ...Tropical Storm Warning for NJZ001-007>010-012>027.
     Coastal Flood Advisory until 8 PM EDT this evening for
     NJZ016>019-021-023-024.
     High Rip Current Risk until midnight EDT tonight for NJZ014-
     024>026.
     High Surf Advisory until midnight EDT tonight for NJZ014-
     024>026.
     Coastal Flood Advisory until 2 AM EDT Wednesday for NJZ012>014-
     020-022-025>027.
DE...Tropical Storm Warning for DEZ001>004.
     Coastal Flood Advisory until 8 PM EDT this evening for
     DEZ001>004.
     High Rip Current Risk until midnight EDT tonight for DEZ004.
     High Surf Advisory until midnight EDT tonight for DEZ004.
MD...Tropical Storm Warning for MDZ008-012-015-019-020.
     Coastal Flood Warning until 6 AM EDT Wednesday for MDZ008-012-
     015-019-020.
MARINE...Tropical Storm Warning for ANZ430-431-450>455.
&&

Synopsis...MPS
Near Term...MPS
Short Term...MPS
Long Term...MPS
Aviation...MPS
Marine...MPS
Hydrology...WFO PHI
Tides/Coastal Flooding...WFO PHI
Equipment...WFO PHI
Hazardous weather outlook, Aug 4, 3:16 PM EDT, 1 hour 21 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
316 PM EDT Tue Aug 4 2020

PAZ054-055-060>062-051900-
Carbon-Monroe-Berks-Lehigh-Northampton-
316 PM EDT Tue Aug 4 2020

This Hazardous Weather Outlook is for east central Pennsylvania and
northeast Pennsylvania.

.DAY ONE...This afternoon and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

MDZ008-012-015-019-020-051900-
Cecil-Kent MD-Queen Annes-Talbot-Caroline-
316 PM EDT Tue Aug 4 2020

...COASTAL FLOOD WARNING IN EFFECT UNTIL 6 AM EDT WEDNESDAY...
...TROPICAL STORM WARNING IN EFFECT...

This Hazardous Weather Outlook is for northeast Maryland.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Coastal Flood Warning.
   Tropical Storm Warning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tropical Storm Warning.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

NJZ001-007>010-015-PAZ101>105-051900-
Sussex-Warren-Morris-Hunterdon-Somerset-Mercer-Western Chester-
Eastern Chester-Western Montgomery-Eastern Montgomery-Upper Bucks-
316 PM EDT Tue Aug 4 2020

...TROPICAL STORM WARNING IN EFFECT...

This Hazardous Weather Outlook is for central New Jersey, northern
New Jersey, northwest New Jersey and southeast Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tropical Storm Warning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tropical Storm Warning.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ001>003-NJZ016>019-021-023-PAZ070-071-106-051900-
New Castle-Kent-Inland Sussex-Salem-Gloucester-Camden-
Northwestern Burlington-Cumberland-Cape May-Delaware-Philadelphia-
Lower Bucks-
316 PM EDT Tue Aug 4 2020

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...TROPICAL STORM WARNING IN EFFECT...

This Hazardous Weather Outlook is for central Delaware, northern
Delaware, southern Delaware, southern New Jersey and southeast
Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Coastal Flood Advisory.
   Tropical Storm Warning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tropical Storm Warning.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

NJZ012-013-020-022-027-051900-
Middlesex-Western Monmouth-Ocean-Atlantic-Southeastern Burlington-
316 PM EDT Tue Aug 4 2020

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 2 AM EDT WEDNESDAY...
...TROPICAL STORM WARNING IN EFFECT...

This Hazardous Weather Outlook is for central New Jersey, northern
New Jersey and southern New Jersey.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Coastal Flood Advisory.
   Tropical Storm Warning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tropical Storm Warning.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

NJZ014-025-026-051900-
Eastern Monmouth-Coastal Atlantic-Coastal Ocean-
316 PM EDT Tue Aug 4 2020

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 2 AM EDT WEDNESDAY...
...HIGH SURF ADVISORY IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...
...HIGH RIP CURRENT RISK IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...
...TROPICAL STORM WARNING IN EFFECT...

This Hazardous Weather Outlook is for central New Jersey and
southern New Jersey.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Rip Current Risk.
   High Surf Advisory.
   Coastal Flood Advisory.
   Tropical Storm Warning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tropical Storm Warning.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ004-NJZ024-051900-
Delaware Beaches-Atlantic Coastal Cape May-
316 PM EDT Tue Aug 4 2020

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...HIGH SURF ADVISORY IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...
...HIGH RIP CURRENT RISK IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...
...TROPICAL STORM WARNING IN EFFECT...

This Hazardous Weather Outlook is for southern Delaware and
southern New Jersey.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Rip Current Risk.
   High Surf Advisory.
   Coastal Flood Advisory.
   Tropical Storm Warning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tropical Storm Warning.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ430-431-450>455-051900-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
316 PM EDT Tue Aug 4 2020

...TROPICAL STORM WARNING IN EFFECT...

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tropical Storm Warning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tropical Storm Warning.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

MPS

In the hours before

Local storm report, Aug 4, 4:21 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
421 PM EDT TUE AUG 4 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     TROPICAL STORM   1 NNW LONG NECK         38.64N 75.16W
08/04/2020                   SUSSEX             DE   EMERGENCY MNGR

            TREE ON HOUSE NEAR LEISURE POINT.

&&

NC
Local storm report, Aug 4, 4:30 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
430 PM EDT TUE AUG 4 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     TROPICAL STORM   LAWRENCEVILLE           40.30N 74.73W
08/04/2020                   MERCER             NJ   TRAINED SPOTTER

            PEAK SUSTAINED WINDS OF 46 MPH WITH A PEAK
            GUST OF 63 MPH IN LAWRENCEVILLE. NUMEROUS
            BRANCHES AND WIRES DOWN IN THE TOWNSHIP.

&&

NC
Local storm report, Aug 4, 4:33 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
433 PM EDT TUE AUG 4 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1242 PM     TROPICAL STORM   STONE HARBOR            39.06N 74.77W
08/04/2020                   ANZ453             NJ   OTHER FEDERAL

            HADS GAUGE REPORTED SUSTAINED WINDS UP TO 50
            MPH WITH GUSTS UP TO 69 MPH.

&&

STAARMANN
Local storm report, Aug 4, 4:34 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
434 PM EDT TUE AUG 4 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     TROPICAL STORM   NEW BRUNSWICK           40.49N 74.44W
08/04/2020                   MIDDLESEX          NJ   PUBLIC

            SEVERAL LARGE TREE BRANCHES DOWN, SOME ON
            WIRES.

&&
Local storm report, Aug 4, 4:35 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
435 PM EDT TUE AUG 4 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     FLOOD            1 W GLENOLDEN           39.90N 75.30W
08/04/2020                   DELAWARE           PA   PUBLIC

            FLOODING AT SOUTH AVE-MACDADE BLVD
            INTERSECTION.

&&
Local storm report, Aug 4, 4:37 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
437 PM EDT TUE AUG 4 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     FLASH FLOOD      SPRING CITY             40.18N 75.55W
08/04/2020                   CHESTER            PA   PUBLIC

            WATER FLOWING ON ROADWAY IN SPRING CITY.

&&

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 3, 8:07 PM EDTSpecial Weather StatementPHIHunterdon, Somerset, Warren23 min
Aug 3, 8:26 PM EDTSevere Thunderstorm WarningPHIHunterdon, Middlesex, Morris, Somerset34 min
Aug 3, 9:02 PM EDTSpecial Weather StatementPHIMorris28 min
Aug 4, 5:17 AM EDTAreal Flood AdvisoryPHIBurlington, Camden, Gloucester, Hunterdon, Mercer, Salem and 1 more4 hr
Aug 4, 5:55 AM EDTSpecial Marine WarningPHI21 min
Aug 4, 7:28 AM EDTFlash Flood WarningPHIGloucester, Salem3 hr
Aug 4, 8:38 AM EDTSpecial Marine WarningPHI52 min
Aug 4, 9:16 AM EDTTornado WarningPHICumberland18 min
Aug 4, 9:28 AM EDTSpecial Marine WarningPHI32 min
Aug 4, 9:31 AM EDTSpecial Marine WarningPHI59 min
Aug 4, 9:42 AM EDTTornado WarningPHIAtlantic, Cape May19 min
Aug 4, 10:02 AM EDTFlash Flood WarningPHIGloucester, Salem4 hr
Aug 4, 10:15 AM EDTTornado WarningPHIAtlantic, Burlington, Ocean14 min
Aug 4, 10:20 AM EDTFlash Flood WarningPHIBurlington, Camden, Gloucester4 hr
Aug 4, 11:00 AM EDTTornado Warning Tornado observedPHIMonmouth, Ocean11 min
Aug 4, 11:01 AM EDTFlash Flood WarningPHIBurlington, Hunterdon, Mercer, Middlesex, Monmouth, Ocean and 1 more4 hr
Aug 4, 11:13 AM EDTAreal Flood AdvisoryPHISussex, Warren4 hr
Aug 4, 11:43 AM EDTFlash Flood WarningPHIWarren4 hr
Aug 4, 11:59 AM EDTAreal Flood AdvisoryPHIHunterdon, Middlesex, Monmouth, Morris, Somerset4 hr
Aug 4, 2:33 PM EDTRiver Flood WarningPHIHunterdon, Somerset5 hr
Aug 4, 2:47 PM EDTAreal Flood WarningPHIHunterdon, Mercer, Middlesex, Somerset, Warren9 hr
Aug 4, 3:42 PM EDTAreal Flood WarningPHIWarren4 hr
Aug 4, 5:04 PM EDTSmall Craft AdvisoryPHI14 hr
Aug 4, 5:30 PM EDTCoastal Flood StatementPHIOcean103 min

Nearby

Areal Flood Warnings in New Jersey, 2020Every areal flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.